# SDR UALA2011041201772

- Difficulty date: April 11, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED FWD OF DOOR 3R AT STATION 1630, STRINGER 19R, DENT 1" LONG. 5/32NDS DEEP SHARP, 3 QTR" WIDE.  INSPECTED AND REPAIRED DENT PER UA-EVA-80517 AND SRM.  HFEC ACP.  PERMANENT REPAIR TO BE ACP WITHIN  50 FLT HRS.  NEED A THREE SHIFT SLOT FOR REPAIR.  NEED TO GAIN ACCESS THROUGH CABIN SIDEWALL.  RE-ACP EXTERNAL HFEC INSP OF FUSELAGE SKIN AT DENT AREA DENT REPAIRED ON SKIN AT APPROX STA 1610 STR 19R PER INSTRUCTIONS PROVIDED ON EVA 80750 AND PEM EA.
